# SDR AALA2018083079057

- Difficulty date: August 25, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 62,303 hours, 27,365 cycles
- Engine: Iae V2524A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6773E010000
- Part serial: 01047
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 52,408 hours, 22,206 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DECENT,  WITH IDLE THRUST HIGH PRESSURE VALVE ON THE NR 2 ENGINE INTERMITTENTLY FAILED.   FOUND HP VALVE CONNECTOR & BACKSHELL DAMAGED.  REPLACED THE NR 2 ENGINE BLEED HIGH PRESSURE VALVE IAW AMM 36-11-51.
